MathSciNet Relay Station
MathSciNet bibliographic data
MR2511756 42C40 (35P05 35S05 42B20 47F05 58J35)
Geller, Daryl; Mayeli, Azita Continuous wavelets on compact manifolds. Math. Z. 262 (2009), no. 4, 895–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement